Difficulty injecting Fragmin

Hello everybody,

I have to inject fragmin daily and interferon 3x a week but since sunday i am struggling with the fragmin injecton. It feel like the tip of the needle just won't go into the skin as my skin is feeling very bruised from all the injections. it's strange as the interferon goes in fine,maybe a thinner needle? My stomach just looks a complete mess with all the bruises and dots from needles! I am back at hospital friday so will check with the nurses then! I haven't tried injecting into my thigh as the weight i've lost has come right off my thighs and I have nothing to grab! Just wondered if anyone else has these injecting problems or if it's me being useless!!

Natalie x

5 Replies

oldestnewest
  • You are so incredibly brave, Natalie,just reading your regime puts me to shame ,

    I pop a pill or two ,then watch my diet ,,still do a little complaining ,

    Good luck to you ,sunshine girl ,,lots of the best. From twinkly ,xxx

  • Hello Twinkly! I can't start any tablets until my liver goes back to normal! I have a clot to my liver and to my spleen so just waiting for that to clear up then I can try tablets! Still don't want to inject the fragmin though haha!!xxxx

  • I am on the interferon 3 times a week too. I also have no where to inject on my legs. I have tried to so it there but I like you have nothing to 'grab' I have a problem with painful injection sights and have found it hard to inject into sights. I been on it for 4 or 5 years now and it's getting harder and harder to do my injection so any help would be wonderful on new jab sights. I really feel for you hun. Xxx good luck with everything

  • Hi Natalie,

    I had the same problem, but in the top of my thighs, so I asked my haem/obstetrician and she suggested on the hips, which I have been doing. On occasion I think you hit a spot where you have not long previously injected, and that's why you get pain, or the needle refuses to go in. Alternate sides each day so you don't always inject in the same side, & you should see it gets easier. They do also suggest injecting in the buttocks, but I fancy that about as much as into my tummy (especially as I'm five months pregnant). Try the hips, it's nowhere near as painful as on the thighs. You'll be sure to find some skin to grab there. Good luck. Dawn xx

  • Well basically my doctor didn't seem too bothered that I am struggling with injecting into my stomach, she just said 'try your thighs then' I told her I am scared to try my thighs are they are quite thin now and she went 'well you don't need to grab much fat, just try there' I am glad I have this website to discuss my day to day troubles as I feel my doctor isn't bothered about any side effects I am facing!xx

You may also like...